# SDR UALA2011092605184

- Difficulty date: September 25, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 44,436 hours, 18,112 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Knob
- Condition: Unsecure
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT WINDSHIELD WIPER KNOB FELL OFF.  SECURED WINDSHIELD WIPER KNOB.
